SELECT ISSUE


MÆDICA - a Journal of Clinical Medicine | Vol. 14, No. 2, 2019
ISSN 1841-9038  |  e-ISSN 2069-6116
ISSN-L 1841-9038
CNCSIS - CMR - B+

HIGHLIGHTS

Plagiatul – in actualitate

Tema plagiatului este tot mai mult discutata in ultima vreme. Aparitia unor programe performante de cautare si identificare a similitudinilor intre texte [...]

Committe on Publication Ethics

A forum for responsible and ethical research publishing – Code of Conduct and Best Practice Guidelines for Journal Editors.

Members Area


Rare Conduction Abnormality in a Four-year-old Child with Carbamazepine Acute Poisoning

and

ABSTRACT

Background: Cardiac conduction abnormalities are reported after ingestion of a toxic dose of carbamazepine.
Case presentation: We describe the case of a four-year-old child with carbamazepine acute poisoning who developed reversible synoatrial block along with neurological toxic signs, despite a serum level of carbamazepine close to the upper limit of the therapeutic range.
Discussion: Although carbamazepine-induced sinoatrial block has been reported in the literature even at therapeutic doses in adult patients, our personal research has not identified any record of this cardiac conduction abnormality in acute carbamazepine poisoning at pediatric age.
Conclussion: The electrocardiogram is indispensable in the assessment and monitoring of pediatric cases with acute poisoning with carbamazepine.
Keywords: carbamazepine, poisoning, synoatrial block, child

Full text | PDF